# SDR 2025FA0000390

- Difficulty date: June 8, 2025
- Submitted: June 8, 2025
- Operation: General aviation
- Aircraft: N81052
- Make and model: Piper PA-32-301
- Aircraft serial: 328206023
- Aircraft time: 16,957 hours
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 6270137
- Condition: Frayed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT STABILATOR CONTROL CABLE PART NUMBER 62701-37 HAS BROKEN STRANDS.
